Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Pain & Pain Management
Health Discussion Forum

 Headache with stiff sore neck? What can this be?
I asked a question a few days ago about a headache that wouldn't go away even with meds. Now the headaches are being accompanied by a very sore neck. It seems like throughout the day my neck ...


 I just had my wisom teeth out... help?
So i got them out today.... one problem. my mouth is numb and i cant take the ibuprofin and percocet they gave me.....any natural suggestions thatll help my swelling and pain?
Additional D...


 Headaches!?
I have terrible headaches almost every day, especially before the rain or during similar weather changes. Do I have any alternative instead of taking a lot of medicaments, for that purpose?...


 Tell me the antedote for someone who has overdosed on pain killers...?
...


 Popping sensation at the end of a migraine?
I get migraines at least once a month, usually right towards the end of my period. As the headacheis about to end, the pain changes from a sickening throb to a really sharp stabbing pain, and then I ...


 Do i need a perscription to buy needles?
...


 I hit my head pretty hard about 4 days ago, and have now been getting sharp pains in head. Is this normal?
I hit my hear on the corner of the sink and it only bled for a little bit, it scabbed and left a bump which is now gone, but the area is still sore. Pain shoots up randomly on both sides of head, ...


 Wine and pain killers?
okay i heard that if you take some pain killers (tylenol, advil, excederon...ect.) with wine you will die. is that true? an how long would it take?...


 Me: sick and in pain. Doctors: Stingy with pain meds. What to do?
I have been sick for about 2 months with what is certainly a sinus infection, causing facial pain and headaches. Also had strep throat. Treated with antibiotics, without success. Have had pain with ...


 I have crackly knees.. Very sore help?
I am 18 years old (19 this year) scince I was about 16 my legs started clicking when I bend them, go up stairs etc.. But now it's started to get really painfull. I get cramp in them if i sit in ...


 What can I do to help with this cold?
I have a blocked up nose, with it also running down my throat. It is giving me a severe headache, sore throat, and very stiff neck on the right side. I dunno if I should just take something over the ...


 My body aches when i wake up in da morning.?
hey i m just 14 n my body aches badly when i wake up in d morning... it even pains when i bend down.... plz help me naaaaaa.......


 Why would someone wake up in the morning with headaches when they didn't go to bed with one?
...


 Sore under my tongue. 2 of them. Intensely irritating although not too painful. Cause?
...


 What should i ovoid eating and drinking i have gout?
...


 Is it safe to take tylonol with codein after alieve?
...


 What are some helpful steps to get rid of a headache?
yea..i have a headache right now and im wondering if there is anyways to get rid of it faster. ive already taken tynoll this morning and an asprin 1 hour ago...so is there any more i can do to get ...


 How many painkilers do you need to not feel the pain of a finger breaking?

Additional Details
never broken a bone ...


 My ear is killing me!!!help please!?
It's 1:44 am I can't fall asleep....everybody in my house is sleeping I don't know what to do....it hurts so bad is there any way yo make it stop? Please help me I don't want to ...


 I have strep throat and have been taking 2 500mg tylenols in the past two days every 6 hours. ?
Now i feel nausiated and upset stomach.
and very weak. but i have to take the tylenol or i cant swallow anything....



shawn c
How do i order hydrocodone without going directly to jail and without script?
                     




the crusader
Rating
Not possible. Better be careful because the FEDs are cracking down on this kind of stuff. Just get a prescription. I'm going to assume you're in pain, right? If your doctor won't give you a script, see another doctor. Get it?


Lili
Rating
You don't, and if you try you may end up in the morgue instead of jail anyway.....

MEDICAL RISK:

I know of a man who went to the street for his non-prescription meds. He got hold of some bad meds, that were contaminated with the wrong stuff, and ended up dead. It happens more than you think. It's becoming a terrible problem, and not worth the risk!

If you truly need them, get them the right way, with a prescription from your doc. Otherwise, don't mess with them.


clwg1953@sbcglobal.net
Rating
Don't do it Class IV's will get you sent to jail unless you have a legal script from a doctor. I know someone who forged a script for 90 Demerol and is spending 4 years in Terre Haute for it.


duckgrabber
Rating
You are being very, very stupid. Many of the places on the internet advertising it will simply rip you off, since they are out of the country. The post office is watching for packages of drugs coming in and you will be arrested when you receive it, and finally this stuff is highly addictive and will cause you big, big problems. You will not have a successful life if you are fooling with that stuff. Don't be a loser.


Kent in SD


Greg
Rating
Hydrocodone is a controlled substance (Class III). You cannot order it without a prescription legally.


Jim DeSantis
Really, Shawn, do you think anyone, if they knew, would tell you that here in an open forum?

Be careful that your question alone doesn't get you into trouble.

Jim DeSantis


Bronte'swish
Rating
Don't try it - you WILL go to jail.


A lady
Rating
The feds took down most of those ilegal businesses, if you need a medication now they have sites in which you will get a real consultation by a US doctor and they will send you the medication. Not very cheap and they do not take insurance. Make sure it is a US site and not overseas as you will never see your money or the medication.


beenthere
You go to your Dr. and tell him you need the medication. Everyone else here has told you the dangers of doing anything else. In addition, it sounds like you may have an addiction problem. GET HELP.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.054
Copyright (c) 2014 HealthExpertAdvice Friday, November 28, 2014
Terms of use - Privacy Policy